# SDR SWAA2023033021046

- Difficulty date: March 26, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1672 ARE INOP<[01] SWAPPED BATTERY PACKS M1672 WITH KNOWN GOOD M1673 BATTERY PACK. LIGHTS ASSOCIATED TO M1672 OPERATE WITH M1673 BATTERY PACK. ALLOWED SUFFICIENT TIME FOR M1672 BATTERY PACK TO CHARGE ON M1673 CHARGER; BUT BATTERY DOES NOT HOLD CHARGE.  SWAPPED BATTERIES M1672 AND M1673 BACK TO ORIGINAL POSITIONS.  WORK DONE IAW AMM 33-51-00-710-801 AND AMM 33-51-06-960-801.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] REMOVED EMERGENCY LIGHT BATTERY PACK M1672 AND INSTALLED SERVICEABLE BATTERY PACK AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-805;[04] VERIFIED CORRECTIVE ACTIONS STEP 3.
